methyl 1-test and low back pain
- 10-22-2003, 07:10 AM
methyl 1-test and horrible low back pain
I was taking methyl 1-test and 4-ad trans, but the bloat was pissing me off and making me look like a fat **** so i will just save that for later. The problem is I have this back pain in my lower-left region that at times is unbearable, I would be in accounting class struggling to pay attention due to the pain in my lower back. Is this a common side-effect? I know it is with dbol which is also methylated, is it due to stress on my liver? Could my liver be in danger? Should I get some milk thistle? I can't do bent over bb rows right now because the pain is so bad.
- 10-22-2003, 07:45 AM
I know some others were having back pain as a result. Also taking something for your liver is a good idea, personally I don't don't feel it's necessary but it's a smart move. Also if it's cramps your feeling try taking potassium, I know it helps me when my muscles cramp to hell from clen. Later
10-22-2003, 09:15 AM
Take a boatload of taurine in powder form. Its cheap, and may help with the lower back cramping. I'm getting 10g taurine daily, and I seem to be constantly upping my dosage.
10-22-2003, 12:04 PM
10-22-2003, 12:53 PM
10-22-2003, 01:28 PM
started at 20mg/day for the 1st week, but after further research decided to switch it to 10 mg/day. The back problems started when i lowered the dose, even though that obviously has nothing to do with it. I am dealing with it, it's just not very pleasant. I posted in the morning b4 class and now im posting during my last class and I must say it has gotten progressively worse throughout the day. I don't want to take any painkillers because I dont want to put any excess strain on my liver. I mentioned before that I was taking 4-aderm with methyl 1-test (20 mg/day), but the bloat was pissing me off and making me look fat, so i decided to drop the 4-ad and just continue with the m1t at 10mg/day after reading several posts saying that 10mg would be more than sufficient. Let it also be known that I have had lower-back problems prior to this when I played football in highschool and it lead to me having to quit the team because I could barely walk when double-sessions were over which cost me practice time and led to me losing my position. I hurt my lower back when I was speared in the back by my own teammate during a kickoff (he was blocked into me).
10-22-2003, 02:12 PM
10-22-2003, 02:55 PM
how long have you been doing 30mg? notice any changes?Originally posted by 2gcorey
drinks LOTS of water, it ditched the pain for me. i'm now doing 30mg. drink my friend, drink
10-22-2003, 09:43 PM
i'm on day 3 right now. yah, my pumps are larger, i walk around like hulk all day. i think in the next few days i'll know if i have any more sides. so far none, cept my non-lifting pumps are incredible, i curl my wrist and see nothing but veins. i like it so far...i have noticed a difference in the size of me while lifting also. i do less sets because i'm so pumped. i normally do 5 sets of everything. today i was hammering my shoulders and by the end i had to cut 1 set out of my last 2 lifts. i was just so stinking ripped and burned out. but i looked incredible and felt awesome. couldn't do my jog after my run because i could barely get my arms 90 degrees w/o flexing to hold them there, i was PUMPED!
i'll keep you up to date on my 30mg. i only upped it now because i finally have milk thistle and hawthorn berry on hand. i'm also doing 10mg of nolva during this just in case.
10-22-2003, 09:44 PM
oh i'm starting to notice my abs stinking out w/o flexing and just standing there now, i'm trimming up nicely. only put on a few lbs, up to 192-193 now, but i look much different.
10-22-2003, 10:25 PM
Possible warning sign of kidney problem!
If this keeps up, what you should do is go to your doctor and ask to have your creatinine level checked. They do this through urine sample! This is the level of toxins excreted by your kidneys! Anyway, dont let it go too long, I did and ended up with kidney failure A few years back! Some steroids/supplements effect different people in many different ways!
10-23-2003, 06:00 AM
its morning again and the back pain is now approaching unbearable. I wince every time I get up and I cant really work out like this right now. I Dunno what to do.
10-23-2003, 10:32 AM
Get a pill splitter (a few dollars at Wal-mart or your local pharmacy) and go down to 5 mg ED. See how you respond to this lower dose by evaluating for a few days. If the lower back pain still continues then stop taking the M-1-T.
10-23-2003, 10:42 AM
I would stop at least until the pain subsides. I may not be a chemist, but some things you just don't wanna push....
10-23-2003, 12:34 PM
yeah and im at the 2 week point, so im just going to use the clomid/10 nolva pills I have left to pct it for these 2 weeks and increase cals then go back on again. The back pain has subsided about 22 hours after last dose. I did not attend class today for the pain was too great. One another note I have a question regarding lion nutritions nolva oral spray, is this stuff effective?
10-23-2003, 12:41 PM
10-23-2003, 02:40 PM
10-26-2003, 08:01 PM
Clen is damaging to the heart. Please take CoQ10 with it. Also, are you taking potassium for the back issues? I take 10 Potassium pills a day.
10-26-2003, 08:53 PM
10-26-2003, 08:56 PM
How would drinking lots of water help with the back pain anyway? Is it due to flushing out the m-1-t?
10-27-2003, 06:08 AM
They are all 99mg of Potassium. Prescription potassium is 600 to 1200mg, so it is safe, but the US restricts the amount of potassium in a tab.
10-27-2003, 07:48 PM
I found eating bananas and kiwi fruit, both high in potassium, effective at reducing lower back cramping.
10-27-2003, 07:52 PM
10-27-2003, 08:34 PM
10-27-2003, 08:37 PM
Similar Forum Threads
- By Bryan in forum SupplementsReplies: 3Last Post: 12-31-2003, 05:40 PM
- By wildman536 in forum AnabolicsReplies: 9Last Post: 12-12-2003, 12:28 PM
- By thepizmo in forum AnabolicsReplies: 10Last Post: 11-21-2003, 09:07 PM
- By Bryan in forum AnabolicsReplies: 35Last Post: 10-28-2003, 11:09 AM
- By bigbadboss101 in forum AnabolicsReplies: 1Last Post: 10-06-2003, 10:24 PM